# SDR JJBA20240322078

- Difficulty date: March 22, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N14162
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500808
- Aircraft time: 44,060 hours, 29,558 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Multiple
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ICU PILOT FA COMMUNICATION INOPERATIVE. CABIN AND CABIN EMERGENCY LIGHT WILL NOT EXTINGUISH. RESET SYSTEM POWER. SYSTEM OPS CHECKED NORMAL. EMERGENCY LIGHTS OP CHECK NORMAL. NO FURTHER DEFECTS NOTED.
